Alert archive / Mississippi / River Flood Warnings in 2014
River Flood Warning 2, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Feb 4, 2014, 10:24 PM CST for Neshoba County, Mississippi. It took effect at Feb 5, 2014, 7:47 AM CST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2014, 10:24 PM CST (04:24 UTC)
- In effect from
- Feb 5, 2014, 7:47 AM CST
- Expired
- Feb 8, 2014, 8:12 PM CST
- In force
- 4 days
- Issued by
- NWS Jackson, MS
- Flood severity
- Minor
County Neshoba County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 97 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pearl River near Philadelphia/at Burnside (PLAM6). The gauge peaked at 13.85 ft at Feb 5, 2014, 6:00 PM CST.
- Action stage
- 12 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02481880, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
958
WGUS44 KJAN 050424
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
1024 PM CST TUE FEB 4 2014
...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC099-061024-
/O.NEW.KJAN.FL.W.0002.140205T1800Z-140207T1200Z/
/PLAM6.1.ER.140205T1800Z.140205T1800Z.140206T0600Z.NO/
424 AM GMT WED FEB 5 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD WARNING FOR
THE PEARL RIVER ABOVE PHILADELPHIA
* FROM WEDNESDAY AFTERNOON TO FRIDAY MORNING.
* AT 9:45 PM TUESDAY THE STAGE WAS 12.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
TOMORROW AFTERNOON.
* IMPACT...AT 13.0 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER
PARK.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME WED THU FRI CREST TIME DATE
UPPER PEARL RIVER
PHILADELPHIA 13 12.7 TUE 10 PM 12.9 12.9 12.5 13.0 06 PM 02/05
$$9 follow-up statements
384
WGUS84 KJAN 051347
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
747 AM CST WED FEB 5 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC099-061947-
/O.EXT.KJAN.FL.W.0002.140205T1347Z-000000T0000Z/
/PLAM6.1.ER.140205T0645Z.140206T1800Z.000000T0000Z.NO/
147 PM GMT WED FEB 5 2014
...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...
THE FLOOD WARNING CONTINUES FOR
THE PEARL RIVER ABOVE PHILADELPHIA
* FROM THIS MORNING UNTIL FURTHER NOTICE.
* AT 6:45 AM WEDNESDAY THE STAGE WAS 13.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY
EARLY TOMORROW AFTERNOON.
* IMPACT...AT 14.0 FEET...WATER BEGINS TO COVER SOME OF THE LAKE
BURNSIDE WATER PARK CAMP AREAS.
* IMPACT...AT 13.0 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER
PARK.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME THU FRI SAT CREST TIME DATE
UPPER PEARL RIVER
PHILADELPHIA 13 13.5 WED 07 AM 13.9 13.9 13.7 14.0 12 PM 02/06
$$190
WGUS84 KJAN 051621
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1021 AM CST WED FEB 5 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
TUSCOLAMETA CREEK AT WALNUT GROVE AFFECTING LEAKE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC099-062221-
/O.CON.KJAN.FL.W.0002.000000T0000Z-000000T0000Z/
/PLAM6.1.ER.140205T0645Z.140207T0000Z.000000T0000Z.NO/
421 PM GMT WED FEB 5 2014
THE FLOOD WARNING CONTINUES FOR
THE PEARL RIVER ABOVE PHILADELPHIA
* UNTIL FURTHER NOTICE.
* AT 3:45 PM WEDNESDAY THE STAGE WAS 13.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY
EARLY FRIDAY MORNING.
* IMPACT...AT 14.0 FEET...WATER BEGINS TO COVER SOME OF THE LAKE
BURNSIDE WATER PARK CAMP AREAS.
* IMPACT...AT 13.0 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER
PARK.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME THU FRI SAT CREST TIME DATE
UPPER PEARL RIVER
PHILADELPHIA 13 13.7 WED 04 PM 13.9 14.0 13.8 14.0 12 AM 02/07
$$
MSC079-062221-
/O.EXT.KJAN.FL.W.0001.000000T0000Z-140209T1100Z/
/WTGM6.1.ER.140205T0300Z.140206T1800Z.140208T2000Z.NO/
421 PM GMT WED FEB 5 2014
...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE TUSCOLAMETA CREEK AT WALNUT GROVE
* UNTIL SUNDAY MORNING.
* AT 4:00 PM WEDNESDAY THE STAGE WAS 25.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.0 FEET BY
TOMORROW EVENING.
* IMPACT...AT 25.0 FEET...AGRICULTURAL LAND AND LOW AREAS ALONG AND
NEAR THE RIVER BEGIN TO FLOOD.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME THU FRI SAT CREST TIME DATE
TUSCOLAMETA CREEK
WALNUT GROVE 25 25.4 WED 04 PM 25.9 25.9 25.2 26.0 06 PM 02/06
$$710
WGUS84 KJAN 060224
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
824 PM CST WED FEB 5 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI..
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC099-070824-
/O.CON.KJAN.FL.W.0002.000000T0000Z-000000T0000Z/
/PLAM6.1.ER.140205T0645Z.140206T1200Z.000000T0000Z.NO/
824 PM CST WED FEB 5 2014
THE FLOOD WARNING CONTINUES FOR
THE PEARL RIVER ABOVE PHILADELPHIA
* UNTIL FURTHER NOTICE.
* AT 7:45 PM WEDNESDAY THE STAGE WAS 13.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY
TOMORROW MORNING.
* IMPACT...AT 14.0 FEET...WATER BEGINS TO COVER SOME OF THE LAKE
BURNSIDE WATER PARK CAMP AREAS.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME THU FRI SAT CREST TIME DATE
UPPER PEARL RIVER
PHILADELPHIA 13 13.8 WED 08 PM 14.0 13.9 13.7 14.0 06 AM 02/06
$$364
WGUS84 KJAN 061633
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1033 AM CST THU FEB 6 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC099-072233-
/O.EXT.KJAN.FL.W.0002.000000T0000Z-140212T0600Z/
/PLAM6.1.ER.140205T0645Z.140206T0245Z.140211T0000Z.NO/
1033 AM CST THU FEB 6 2014
THE FLOOD WARNING CONTINUES FOR
THE PEARL RIVER ABOVE PHILADELPHIA
* UNTIL LATE TUESDAY NIGHT.
* AT 9:45 AM THURSDAY THE STAGE WAS 13.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER HAS CRESTED AND WILL FALL TO BELOW FLOOD STAGE BY
MONDAY EVENING.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME FRI SAT SUN CREST TIME DATE
UPPER PEARL RIVER
PHILADELPHIA 13 13.8 THU 10 AM 13.7 13.5 13.4 CRESTED
$$153
WGUS84 KJAN 070122
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
722 PM CST THU FEB 6 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC099-080722-
/O.CON.KJAN.FL.W.0002.000000T0000Z-140212T0600Z/
/PLAM6.1.ER.140205T0645Z.140206T0245Z.140211T0000Z.NO/
722 PM CST THU FEB 6 2014
THE FLOOD WARNING CONTINUES FOR
THE PEARL RIVER ABOVE PHILADELPHIA
* UNTIL LATE TUESDAY NIGHT.
* AT 6:45 PM THURSDAY THE STAGE WAS 13.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
MONDAY EVENING.
* IMPACT...AT 14.0 FEET...WATER BEGINS TO COVER SOME OF THE LAKE
BURNSIDE WATER PARK CAMP AREAS.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME FRI SAT SUN CREST TIME DATE
UPPER PEARL RIVER
PHILADELPHIA 13 13.8 THU 07 PM 13.7 13.6 13.4 FALLING
$$312
WGUS84 KJAN 071642
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1042 AM CST FRI FEB 7 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC099-082242-
/O.EXT.KJAN.FL.W.0002.000000T0000Z-140211T1200Z/
/PLAM6.1.ER.140205T0645Z.140206T0245Z.140210T0600Z.NO/
1042 AM CST FRI FEB 7 2014
THE FLOOD WARNING CONTINUES FOR
THE PEARL RIVER ABOVE PHILADELPHIA
* UNTIL TUESDAY MORNING.
* AT 9:45 AM FRIDAY THE STAGE WAS 13.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY MONDAY MORNING.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SAT SUN MON CREST TIME DATE
UPPER PEARL RIVER
PHILADELPHIA 13 13.6 FRI 10 AM 13.5 13.2 12.9 FALLING
$$414
WGUS84 KJAN 080206
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
806 PM CST FRI FEB 7 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC099-090806-
/O.EXT.KJAN.FL.W.0002.000000T0000Z-140210T1800Z/
/PLAM6.1.ER.140205T0645Z.140206T0245Z.140209T1200Z.NO/
806 PM CST FRI FEB 7 2014
THE FLOOD WARNING CONTINUES FOR
THE PEARL RIVER ABOVE PHILADELPHIA
* UNTIL MONDAY AFTERNOON.
* AT 7:45 PM FRIDAY THE STAGE WAS 13.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SUNDAY MORNING.
* IMPACT...AT 13.0 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER
PARK.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SAT SUN MON CREST TIME DATE
UPPER PEARL RIVER
PHILADELPHIA 13 13.4 FRI 08 PM 13.3 13.0 12.7 FALLING
$$678
WGUS84 KJAN 081612
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1012 AM CST SAT FEB 8 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC099-092212-
/O.EXT.KJAN.FL.W.0002.000000T0000Z-140210T0300Z/
/PLAM6.1.ER.140205T0645Z.140206T0245Z.140208T2100Z.NO/
1012 AM CST SAT FEB 8 2014
THE FLOOD WARNING CONTINUES FOR THE PEARL RIVER ABOVE PHILADELPHIA
* UNTIL SUNDAY EVENING.
* AT 9:45 AM SATURDAY THE STAGE WAS 13.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS AFTERNOON.
* IMPACT...AT 13.0 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER
PARK.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SUN MON TUE CREST TIME DATE
UPPER PEARL RIVER
PHILADELPHIA 13 13.1 SAT 10 AM 12.5 11.6 10.7 FALLING
$$336
WGUS84 KJAN 090212
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
812 PM CST SAT FEB 8 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN MISSISSIPPI...
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC099-090242-
/O.CAN.KJAN.FL.W.0002.000000T0000Z-140210T0300Z/
/PLAM6.1.ER.140205T0645Z.140206T0245Z.140208T2300Z.NO/
812 PM CST SAT FEB 8 2014
THE FLOOD WARNING IS CANCELLED FOR
THE PEARL RIVER ABOVE PHILADELPHIA.
* AT 7:45 PM SATURDAY THE STAGE WAS 12.9 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 5:00 PM SATURDAY.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.5 FEET BY MONDAY
MORNING.
* IMPACT...AT 13.0 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER
PARK.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SUN MON TUE CREST TIME DATE
UPPER PEARL RIVER
PHILADELPHIA 13 12.9 SAT 08 PM 12.6 11.5 10.7 FALLING
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Feb 4, 9:45 PM CST, 39 minutes earlier.
Area forecast discussion, Feb 4, 9:45 PM CST, 39 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 945 PM CST TUE FEB 4 2014 .UPDATE...SHOWERS AND EMBEDDED TSTMS CONTINUE PUSHING THROUGH EAST MS OUT AHEAD OF A COLD FRONT. THIS ACTIVITY SHOULD BE ENDING AROUND OR SHORTLY AFTER MIDNIGHT. EXPECT DRY WEATHER FOR THE REMAINDER OF THE NIGHT...WITH LOWS RANGING FROM AROUND 30 NORTHWEST TO THE LOW 40S SOUTHEAST. AS FOR THE CURRENT FCST...CUT POPS IN THE WEST AND PORTIONS OF THE CENTRAL CWA TO REMOVE PRECIP THIS EVENING. ALSO ADJUSTED HOURLY TEMPS AND DEWPTS TO ACCOUNT FOR THE COLD FRONT PASSAGE. /27/ && .AVIATION...IFR CEILINGS ARE EXPECTED TO ENCOMPASS MUCH OF THE AREA THROUGH TONIGHT. WINDS OUT AHEAD OF THE COLD FRONT WILL GENERALLY BE FROM THE SOUTHEAST AROUND 7-10 KNOTS...AND NORTHWESTERLY BETWEEN 7-10 KNOTS BEHIND THE FRONT. EXPECT MAINLY MVFR CEILINGS TOMORROW WITH NORTHWEST WINDS 10-15 KTS AND GUSTS OF 20-25 KTS. /27/ && .PREV DISCUSSION... /ISSUED 409 PM CST TUE FEB 4 2014/ DISCUSSION... ACTIVE WEATHER TODAY WITH A FREEZING RAIN EVENT JUST TO OUR NORTHWEST IN AR AND N MS WITH COLD AND AT TIMES HEAVY RAIN IN THE DELTA. FARTHER SOUTH...AN ERRANT STRONG TO BRIEFLY SEVERE WIND GUST OF 50-60 MPH COULD BE POSSIBLE THIS EVENING IN SOME THUNDERSTORMS AS A COLD FRONT MOVES THROUGH THE REGION. AS OF 21Z OBSERVATIONS ACROSS THE REGION...THE SURFACE LOW PRESSURE SYSTEM ONCE IN TX THIS MORNING AS SHIFTED NW ACROSS MID MS ACTING TO TIGHTENING THE TEMPERATURE GRADIENT WITH READINGS IN THE MID 30S NORTH TO LOW 60S SOUTH. THIS DYNAMIC SET-UP ALONG WITH MID AND UPPER LEVEL FORCING FROM AN EJECTING S/WV TROUGH OVER THE SOUTHERN PLAINS IS SUPPORTING A RAIN/TSTORM BAND MOVING EAT ACROSS THE MS RIVER AND NUMEROUS PRECIPITATION TYPES OVER THE LARGER REGION. ALSO OF INTEREST ARE SOME TRANSVERSE RAIN BANDS ON THE LEADING EDGE OF THE LARGER BAND SUGGESTING SOME GRAVITY WAVES ARE PRESENT WITHIN THE LINE. DEPENDING ON HOW LINE EVOLVES...THE GRAVITY WAVES COULD ENHANCE WINDS DOWN TO THE SURFACE. LUCKILY, MOST OF THE CWA IS WARM ENOUGH ON THE NORTHERN FRINGES AS TO ESCAPE WINTER WEATHER MIX BUT SOME ISOLATED POCKETS OF SLEET/FREEZING RAIN ARE NOT OUTSIDE THE REALM OF POSSIBILITIES FOR FAR NORTHERN BOLIVAR COUNTY THIS EVENING BEFORE THE PRECIP TAPERS OFF. RAIN WILL BE HEAVY AT TIMES ACROSS THE DELTA AND NORTH CENTRAL MS WHERE BETTER FORCING WILL PERSIST LONGER. 1-3 INCHES OF EVENT TOTAL RAIN THROUGH TONIGHT LOOKS LIKELY AND HAVE HIGHLIGHTED HAZARD IN HWO AS THIS COULD LEAD TO LOCALIZED FLOODING CONCERNS. FOR SOUTHERN AREAS...SOUTHERLY FLOW SOUTH OF THE SURFACE LOW TRACK HAS HELPED DEWPOINTS SLOWLY RECOVER IN TO THE UPPER 50S AND LIKELY REACH THE LOW 60S BY EARLY EVENING ALONG AND SOUTH OF A BROOKHAVEN MS TO MERIDIAN MS LINE. THIS WARM SECTOR WILL BE CHARACTERIZED BY 40-50 KT WINDS 2000 FT ABOVE THE GROUND WITH ORGANIZING 0-3KM HELICITIES 400-500M2/S2 WITH POSSIBLY AS HIGH AS 500-700 J/KG MUCAPE PER LATEST RAP. HOWEVER...SEVERAL LIMITATIONS OF STRONG TO SEVERE STORMS EXISTS DUE TO THE RESIDUAL COOL BOUNDARY LAYER THAT IS STRUGGLING TO MIX OUT, POOR LAPSE RATES, AND WEAKER FORCING IN SOUTHEAST MS. OF INTEREST IS THE CONVECTION JUST DEVELOPING ALONG THE LA COAST AS IT WILL BE THESE STORMS THAT WILL RIDE ALONG THE WARM SECTOR THIS EVENING ACROSS SE MS. WILL CONTINUE TO CARRY LIMITED RISK OF 50-60 MPH WIND GUSTS BUT NOT MENTION TORNADOES AS EFFECTIVE BULK SHEAR WHILE DECENT /30 KT/ IS NOT GOING TO BE WELL UTILIZED IN THE LOWEST 1KM NEAR THE SURFACE. SOME OF THE DEEPER CORES COINCIDENT WITH THE SLIGHTLY NEGATIVE SHOWALTERS AND ELEVATED INSTABILITY COULD SHOW SOME SIGNS OF ELEVATED ROTATION BUT FEEL THIS WILL NOT BE ABLE TO OVERCOME MORE STABLE BOUNDARY LAYER. THE BAND OF SHOWERS/TSTORMS WILL EXIT I-55 CORRIDOR AFTER 10PM AND EXIT EAST INTO AL BY EARLY WEDNESDAY MORNING WITH COLD FRONT MOVING THROUGH BEHIND THE BAND. WEDNESDAY WILL BE COOLER AND DRIER WITH SOME CLEARING AS READINGS WILL ONLY MAKE INTO THE MID 30S NORTH TO MID 50S SOUTH. A SERIES OF FREEZING NIGHTS WILL BE ON TAP THURSDAY AND FRIDAY MORNING WITH AREAS GETTING INTO THE LOW TO MID 20S YET AGAIN. HIGHS THURSDAY WILL NOT RECOVER MUCH EITHER WITH READINGS IN THE MID 30S NORTH TO MID 40S SOUTH HAS COLD HIGH PRESSURE SETTLES JUST NORTH OF THE REGION ACROSS THE TN VALLEY. DESPITE THIS SURFACE HIGH PRESSURE, A WEAK MID-LVL WAVE WILL PASS OVER THE LOWER MS VALLEY THURSDAY GIVING US MORE CLOUDS AND SOME LIGHT SHOWERS... KEEPING TEMPS DOWN EVEN FURTHER. FOR FORECAST ELEMENTS...BUMPED MAV HIGH TEMPS DOWN TOMORROW AND A TOUCH THURSDAY TOWARDS COOLER EC DUE TO CLOUDS AND RAW NWP OUTPUT. ACTUALLY COME UP ON MAV LOWS A TOUCH THURSDAY MORNING WITH HIGH CLOUDS AND WINDS STAYING UP DURING THAT PERIOD. BUMPED MAV POPS UP TO CARRY MINIMAL POPS THURSDAY WITH WAVE PASSAGE. /ALLEN/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 34 44 27 42 / 97 6 4 16 MERIDIAN 40 48 29 44 / 100 6 4 16 VICKSBURG 33 42 28 40 / 60 6 4 16 HATTIESBURG 44 54 28 45 / 100 7 5 16 NATCHEZ 35 43 29 41 / 58 6 4 16 GREENVILLE 31 37 26 34 / 59 6 5 16 GREENWOOD 31 40 26 39 / 78 6 4 16 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Feb 4, 10:09 PM CST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 1009 PM CST TUE FEB 4 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 060415- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 1009 PM CST TUE FEB 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. 21 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Feb 4, 7:13 PM CST, 3 hours 11 minutes before
MSZ072-073-050155-
MARION MS-LAMAR MS-
713 PM CST TUE FEB 4 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
713 PM CST TUE FEB 4 2014
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM GOSS TO 24 MILES SOUTHWEST OF SANDY HOOK AT
714 PM CST...MOVING NORTHEAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN LAMAR AND MARION COUNTIES SHOULD MONITOR THESE STORMS
CLOSELY.
LAT...LON 3101 8951 3100 8983 3106 8984 3107 8992
3112 8994 3113 8998 3139 8998 3139 8982
3143 8982 3143 8977 3143 8946 3135 8945
3134 8935 3101 8935 3100 8941 3097 8943
3097 8947
TIME...MOT...LOC 0114Z 241DEG 27KT 3138 8988 3106 8991
3086 9012
JCSpecial weather statement, Feb 4, 7:59 PM CST, 2 hours 25 minutes before
MSZ051-057-050240- NEWTON MS-JASPER MS- 759 PM CST TUE FEB 4 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 759 PM CST TUE FEB 4 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 6 MILES NORTHWEST OF BAY SPRINGS AT 759 PM CST...MOVING NORTHEAST AT 50 MPH. PEOPLE IN NORTHERN JASPER AND SOUTHEASTERN NEWTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3194 8932 3217 8933 3242 8893 3205 8892 TIME...MOT...LOC 0159Z 231DEG 44KT 3207 8930 JC
Special weather statement, Feb 4, 8:30 PM CST, 1 hour 54 minutes before
MSZ057-058-066-050315-
JONES MS-JASPER MS-CLARKE MS-
830 PM CST TUE FEB 4 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
830 PM CST TUE FEB 4 2014
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 9 MILES NORTHWEST OF HEIDELBERG TO 9 MILES
WEST OF LAUREL AT 830 PM CST...MOVING EAST AT 30 MPH.
PEOPLE IN SOUTHWESTERN CLARKE...SOUTHEASTERN JASPER AND NORTHERN
JONES COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3182 8882 3182 8894 3170 8894 3169 8935
3203 8911 3200 8867
TIME...MOT...LOC 0230Z 265DEG 25KT 3199 8907 3171 8928
JCLocal storm report, Feb 4, 8:53 PM CST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
853 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FLASH FLOOD HATTIESBURG 31.31N 89.31W
02/04/2014 FORREST MS EMERGENCY MNGR
FLOODING OF HIGHWAY 49 AT WEST 4TH AND HARDY STRETT. ALSO
A NORTH 40TH AVENUE/DOLEAC AVE.
&&
GERARDLocal storm report, Feb 4, 9:00 PM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
900 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM TSTM WND DMG CHUNKY 32.33N 88.93W
02/04/2014 NEWTON MS LAW ENFORCEMENT
TREES DOWN IN THE CHUNKY AREA...
&&
GERARDLocal storm report, Feb 4, 9:33 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
933 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG 7 S WEST HATTIESBURG 31.22N 89.36W
02/04/2014 LAMAR MS DEPT OF HIGHWAYS
TATUM CAMP ROAD CLOSED DUE TO TREES DOWN ACROSS IT.
ANOTHER ROAD ALSO HAD TREES DOWN. REPORTED VIA SOCIAL
MEDIA.
0920 PM FLASH FLOOD WEST HATTIESBURG 31.32N 89.38W
02/04/2014 LAMAR MS DEPT OF HIGHWAYS
WEATHERSBY ROAD FLOODED
&&
GERARDThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 6:26 PM CST | Special Weather Statement | JAN | Leake, Scott | 49 min |
| Feb 4, 6:32 PM CST | Areal Flood Warning | JAN | Bolivar, Carroll, Grenada, Humphreys, Leflore, Sharkey and 2 more | 6 hr |
| Feb 4, 6:43 PM CST | Special Weather Statement | JAN | Jefferson Davis, Lawrence, Simpson | 42 min |
| Feb 4, 7:06 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Simpson | 39 min |
| Feb 4, 7:13 PM CST | Special Weather Statement | JAN | Lamar, Marion | 42 min |
| Feb 4, 7:25 PM CST | Severe Thunderstorm Warning | JAN | Lamar, Marion | 50 min |
| Feb 4, 7:28 PM CST | Severe Thunderstorm Warning | JAN | Smith | 32 min |
| Feb 4, 7:49 PM CST | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar | 41 min |
| Feb 4, 7:59 PM CST | Special Weather Statement | JAN | Jasper | 41 min |
| Feb 4, 8:11 PM CST | Severe Thunderstorm Warning | JAN | Forrest, Jones, Lamar | 49 min |
| Feb 4, 8:23 PM CST | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 37 min |
| Feb 4, 8:30 PM CST | Special Weather Statement | JAN | Jasper | 45 min |
| Feb 4, 8:45 PM CST | Flash Flood Warning | JAN | Carroll, Forrest, Holmes, Lamar | 69 days |
| Feb 5, 9:05 AM CST | River Flood Warning | JAN | Attala, Holmes | 6 days |
Nearby
River Flood Warnings in Mississippi, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.